# SDR UPS06548100

- Difficulty date: September 6, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 18,723 hours, 12,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Bs 1240 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1240 BET S25R TO S26R.  TRIMMED OUT DAMAGE AREA IAW EA NR 757-5362-27-A1536 PREM 1 STEP 2 FINAL CUTOUT SIZE:1.140" L BY 1.240"W INSTALLED REPAIR ANGLE IAW EA 757-5362-27-A1536 STEP 10 AND 11 FINAL DIMENSION FOR REPAIR ANGLE L=26.5 H=1.23 W=.81 COMPLIED WITH FINAL EA757-5362-27-A1536
